# SDR SWIA201437372

- Difficulty date: April 15, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 25,680 hours, 15,249 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE PANEL NR 684ET HAS CHAFE DAMAGE.  C-CHECK, REPAIRED IAW SRM.
